Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1967, Volume 73(115), Number 2, Page 303 (Mi msb4128)  

This article is cited in 1 scientific paper (total in 1 paper)

Letter to the Editor

L. M. Gluskin


Full text: PDF file (104 kB)

English version:
Mathematics of the USSR-Sbornik, 1967, 2:2, 269

Bibliographic databases:

MSC: 20M12
Received: 28.05.1966

Citation: L. M. Gluskin, “Letter to the Editor”, Mat. Sb. (N.S.), 73(115):2 (1967), 303; Math. USSR-Sb., 2:2 (1967), 269

Citation in format AMSBIB
\Bibitem{Glu67}
\by L.~M.~Gluskin
\paper Letter to the Editor
\jour Mat. Sb. (N.S.)
\yr 1967
\vol 73(115)
\issue 2
\pages 303
\mathnet{http://mi.mathnet.ru/msb4128}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=210798}
\zmath{https://zbmath.org/?q=an:0203.31804}
\transl
\jour Math. USSR-Sb.
\yr 1967
\vol 2
\issue 2
\pages 269
\crossref{https://doi.org/10.1070/SM1967v002n02ABEH003728}


Linking options:
  • http://mi.mathnet.ru/eng/msb4128
  • http://mi.mathnet.ru/eng/msb/v115/i2/p303

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. L. N. Shevrin, “On densely imbedded ideals of algebras”, Math. USSR-Sb., 17:2 (1972), 216–227  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:356
    Full text:72

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021